Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at May 11, 2012, 3:21 PM EDT. It took effect at May 12, 2012, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2012, 3:21 PM EDT (19:21 UTC)
- In effect from
- May 12, 2012, 12:00 AM EDT
- Expired
- May 12, 2012, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
363 WHUS72 KTAE 111921 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TO 10 AM EDT SATURDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-120230- /O.NEW.KTAE.SC.Y.0023.120512T0400Z-120512T1400Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 321 PM EDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY. * WINDS: MAXIMUM SUSTAINED WINDS AROUND 20 KNOTS. * SEAS: MAXIMUM SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
527 WHUS72 KTAE 120752 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 352 AM EDT SAT MAY 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES... GMZ730-755-765-775-121400- /O.CON.KTAE.SC.Y.0023.000000T0000Z-120512T1400Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 352 AM EDT SAT MAY 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS: SOUTHEAST AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at May 11, 10:21 AM EDT, 5 hours earlier.
Area forecast discussion, May 11, 10:21 AM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1021 AM EDT Fri May 11 2012 .UPDATE...A shortwave ridge will move across the forecast area today, keeping the weather dry and seasonable. May see some high cirrus blowoff cross the area from the MCS along the central gulf coast, but that should be about it for clouds. No significant changes planned this morning. && .MARINE...Relatively light winds are expected today before the gradient begin to tighten overnight. Made only minor adjustments to the marine forecast to account for the afternoon seabreeze near the coast. && .AVIATION...VFR conditions will prevail through the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 87 60 86 64 83 / 0 0 20 40 50 Panama City 87 65 81 68 80 / 0 10 30 50 60 Dothan 88 62 83 64 81 / 0 10 30 50 60 Albany 87 59 85 64 81 / 0 0 20 30 50 Valdosta 87 59 85 63 83 / 0 0 10 30 40 Cross City 88 59 87 63 84 / 0 0 10 20 30 Apalachicola 85 65 82 69 79 / 0 0 20 40 50 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...Red Flag Warning until 7 PM EDT this evening for Leon. GM...None. && Camp/Godsey
Hazardous weather outlook, May 11, 4:01 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 401 AM EDT FRI MAY 11 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-120815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 401 AM EDT FRI MAY 11 2012 /301 AM CDT FRI MAY 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. LOW PRESSURE WILL ADVANCE EASTWARD ACROSS THE GULF COAST STATES THIS WEEKEND. RAIN CHANCES WILL GRADUALLY INCREASE ON SATURDAY AND THEN MORE RAPIDLY INCREASE SUNDAY AND MONDAY AS THE SYSTEM CROSSES THE AREA. THE PRIMARY EFFECTS OF THIS LOW WILL BE A PROLONGED PERIOD OF RAIN...AND WINDS AND SEAS REACHING CAUTIONARY LEVELS OVER THE WEEKEND...WITH PERIODS OF ADVISORY LEVELS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.